# SDR V0XR201007280012

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 353
- Aircraft time: 22,476 hours, 21,061 cycles
- Engine: Allsn AE3007A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 14567290004
- Condition: Cracked
- Location: Wg-Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT WING BODY FAIRING TOP ATTACHMENT BRACKET AT FR 48 IS CRACKED BEYOND LIMITS. R & R RT WING BODY FAIRING ANGLE. W/C 6009
